# SDR ASAA2016110418648

- Difficulty date: November 4, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,720 hours, 10,138 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND THE LEFT HORIZONTAL LOWER SKIN JUST INBD OF HSS 101.90 10.5" FWD OF AFT SPAR. MARKED AT 1.020"LONG.  ACFT GROUNDED. REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11 FIG 204,REPAIR 11.
